Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Producció científica

1 a 49 de 49 resultats
 
  • Stark-Heegner points and p-adic L-functions  Accés obert

    Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • Gross–Stark units and p-adic iterated integrals attached to modular forms of weight one

     Darmon, H.; Lauder, A.; Rotger, V.
    Annales mathématiques du Québec
    Vol. 40, num. 2, p. 325-354
    DOI: 10.1007/s40316-015-0042-6
    Data de publicació: 2016-08
    Article en revista
  • La conjetura de Birch y Swinnerton-Dyer

     Rotger, V.; Lario, J.-C.; Alsina, M.; Jimenez, J.; Guitart, X.; Molina, S.; Bertolini, M.; Darmon, H.; de Vera, C.; Castellà, F.
    Projecte R+D+I competitiu
  • Overconvergent generalised eigenforms of weight one and class fields of real quadratic fields

     Darmon, H.; Lauder, A.; Rotger, V.
    Advances in mathematics
    Vol. 283, p. 130-142
    DOI: 10.1016/j.aim.2015.07.007
    Data de publicació: 2015-10-01
    Article en revista
  • Algorithms for chow-heegner points via iterated integrals

     Darmon, H.; Daub, M.; Lichtenstein, S.; Rotger, V.
    Mathematics of computation
    Vol. 84, num. 295, p. 2505-2547
    Data de publicació: 2015
    Article en revista
  • Beilinson-Flach elements and Euler systems I: syntomic regulators and p-adic Rankin L-series  Accés obert

     Bertolini, M.; Darmon, H.; Rotger, V.
    Journal of algebraic geometry
    Vol. 24, num. 2, p. 355-378
    Data de publicació: 2015
    Article en revista
    Accés al text complet
  • Rational points on Shimura curves and Galois representations  Accés obert

     de Vera-Piquero, C.
    Departament de Matemàtica Aplicada II, Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • Galois representations over fields of moduli and rational points on Shimura Curves

     Rotger, V.; de Vera-Piquero, C.
    Canadian journal of mathematics. Journal canadien de mathématiques
    Vol. 66, num. 5, p. 1167-1200
    DOI: 10.4153/CJM-2013-020-3
    Data de publicació: 2014-10-01
    Article en revista
  • Diagonal cycles and Euler systems I: a p-adic Gross-Zagier formula

     Darmon, H.; Rotger, V.
    Annales scientifiques de l'école normale supérieure
    Vol. 47, num. 4, p. 779-832
    Data de publicació: 2014-07-01
    Article en revista
  • Almost totally complex points on elliptic curves

     Guitart, X.; Rotger, V.; Zhao, Y.
    Transactions of the American Mathematical Society
    Vol. 366, num. 5, p. 2773-2802
    Data de publicació: 2014-05
    Article en revista
  • Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes  Accés obert

     Molina, S.; Rotger, V.
    Proceedings of the American Mathematical Society
    num. 142, p. 381-390
    Data de publicació: 2014
    Article en revista
    Accés al text complet
  • Aritmética de funciones L y estructuras de Galois.

     Lario, J.-C.; Gómez, M.; Guàrdia, J.; Quer, J.; Gonzalez, J.; Rotger, V.; Fernandez, J.; Molina, S.; Masdeu, M.; Fité, F.; Darmon, H.; Lorenzo, E.; Rio, A.; Castellà, F.; Guitart, X.; de Vera, C.; Plans, B.; Vela, M.
    Projecte R+D+I competitiu
  • Sato-Tate distributions and Galois endomorphism modules in genus 2

     Fité, F.; Kedlaya, K.; Rotger, V.; Sutherland, A.
    Compositio mathematica
    Vol. 148, num. 5, p. 1390-1442
    DOI: 10.1112/S0010437X12000279
    Data de publicació: 2012
    Article en revista
  • La conjetura de Birch y Swinnerton-Dyer

     Rotger, V.
    Data de publicació: 2011-03-31
    Capítol de llibre
  • El encargo del viejo Hayyam

     Rotger, V.
    Data de publicació: 2011-03-30
    Llibre
    Imatge
  • Specilization of heegner points and applications

     Molina, S.
    Departament de Matemàtica Aplicada IV, Universitat Politècnica de Catalunya
    Tesi doctoral
  • ARITMÉTICA DE VARIEDADES ALGEBRAICAS: TEORIA Y COMPUTACIÓN

     Lario, J.-C.; Fite, F.; Guitart, X.; Rio, A.; Rotger, V.; Quer, J.; Vela, M.; Castellà, F.; Gómez, M.; Masdeu, M.
    Projecte R+D+I competitiu
  • GRUP DE RECERCA EN TEORIA DE NOMBRES DE LA UPC

     Quer, J.; Rotger, V.; Fernandez, J.; Tramuns, E.; Rio, A.; Lario, J.-C.; Jimenez, J.; Vela, M.; Guàrdia, J.; Fite, F.; Gonzalez, J.; Molina, S.; Guitart, X.
    Projecte R+D+I competitiu
  • What quaternion algebras act on a modular abelian variety?

     Rotger, V.
    Mathematical research letters
    p. 251-263
    Data de publicació: 2008-09
    Article en revista
  • On abelian automorphism groups of Mumford curves

     Kontogeorgis, A.; Rotger, V.
    Bulletin of the London Mathematical Society
    Vol. 40, num. 1, p. 356-362
    Data de publicació: 2008-06
    Article en revista
  • On the non-existence of exceptional automorphisms on Shimura curves

     Kontogeorgis, A.; Rotger, V.
    Bulletin of the London Mathematical Society
    p. 363-374
    Data de publicació: 2008-06
    Article en revista
  • Which quaternion algebras act on a modular abelian variety?

     Rotger, V.
    Mathematical research letters
    Vol. 15, num. 2-3, p. 251-263
    Data de publicació: 2008-05
    Article en revista
  • L'Algoritme de Liu per a corbes de gènere dos

     Creixell, F.; Garcia, L.; Guitart, X.; Rotger, V.; Santiago, M.; Arias, S.; Xavier, X.
    Data de publicació: 2008-01-31
    Llibre
  • On finiteness conjectures for endomorphism algebras of abelian surfaces

     Bruin, N.; Flynn, E. Victor; Gonzalez, J.; Rotger, V.
    Mathematical proceedings of the Cambridge Philosophical Society
    Vol. 141, num. 3, p. 383-408
    DOI: 10.1017/S0305004106009613
    Data de publicació: 2006-11
    Article en revista
  • Non-elliptic Shimura curves of genus one

     Gonzalez, J.; Rotger, V.
    Journal of the Mathematical Society of Japan
    Vol. 58, num. 4, p. 927-948
    DOI: 10.2969/jmsj/1179759530
    Data de publicació: 2006-10
    Article en revista
  • On abelian surfaces with potential quaternionic multiplication over \bar Q

     Rotger, V.
    Bulletin of the Belgian Mathematical Society. Simon Stevin
    Vol. 12, num. 4, p. 617-624
    Data de publicació: 2005-12
    Article en revista
  • Failure of the Hasse principle for Atkin-Lehner quotients of Shimura curves over Q

     Rotger, V.; Skorobogatov, A.; Andrei, Y.
    Moscow mathematical journal
    Vol. 5, num. 2, p. 159-172
    Data de publicació: 2005-05
    Article en revista
  • Abelian surfaces of GL2-type as Jacobians of curves

     Gonzalez, J.; Guàrdia, J.; Rotger, V.
    Acta arithmetica
    Vol. 116, num. 3, p. 263-287
    DOI: 10.4064/aa116-3-3
    Data de publicació: 2005-03
    Article en revista
  • Les conjectures de Serre

     Fernandez, J.; Rotger, V.
    Data de publicació: 2005-01-01
    Capítol de llibre
  • The arithmetic of QM-abelian surfaces through their Galois representations

     Rotger, V.
    Journal of algebra
    Vol. 281, num. 1, p. 124-143
    Data de publicació: 2004-11
    Article en revista
  • The field of moduli of quaternionic multiplication on abelian varieties

     Rotger, V.
    International journal of mathematics and mathematical sciences
    Vol. 52, p. 2795-2808
    Data de publicació: 2004-08
    Article en revista
  • Equations of Shimura curves of genus 1

     Gonzalez, J.; Rotger, V.
    Data: 2004-08
    Document cientificotècnic
  • Easy decision-Diffie-Hellman groups

     Rotger, V.
    LMS journal of computation and mathematics
    Vol. 7, p. 201-218
    Data de publicació: 2004-07
    Article en revista
  • Modular Shimura varieties and forgetful maps

     Rotger, V.
    Transactions of the American Mathematical Society
    Vol. 356, num. 4, p. 1535-1550
    Data de publicació: 2004-04
    Article en revista
  • Equations of Shimura curves of genus two

     Gonzalez, J.; Rotger, V.
    International mathematics research notices
    Vol. 2004, num. 14, p. 661-674
    DOI: 10.1155/S1073792804131826
    Data de publicació: 2004-01
    Article en revista
  • Quaternions, polarizations and class numbers

     Rotger, V.
    Journal für die Reine und angewandte Mathematik
    Vol. 561, num. 1, p. 177-197
    Data de publicació: 2003-08
    Article en revista
  • On finiteness conjectures for modular quaternion algebras

     Bruin, N.; Flynn, V.; Gonzalez, J.; Rotger, V.
    Data: 2003-08
    Document cientificotècnic
  • Descent on Atkin-Lehner quotients of Shimura curves

     Rotger, V.; Skorobogatov, A.; Yafaev, A.
    Data: 2003-08
    Document cientificotècnic
  • Easy DDH groups

     Galbraith, S.; Rotger, V.
    Data: 2003-06
    Document cientificotècnic
  • Letter on quaternionic multiplication

     Jordan, B.; Rotger, V.
    Data: 2003-03
    Document cientificotècnic
  • On the group of automorphisms of Shimura curves and applications

     Rotger, V.
    Compositio mathematica
    Vol. 132, num. 2, p. 229-241
    Data de publicació: 2002-06
    Article en revista